# SDR N6WA2025111203

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 45,156 hours, 33,128 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/FUMES COMING FROM 1C OVERHEAD BIN (AIRCRAFT IS IN SBM) (CLIMB PASSING THRU 220, NO MEDICAL ATTENTION REQUIRED).     DEFERRED BALLAST AT 1CD IAW MEL 33-21-01A CAT C OCN 70095855
